MathSciNet Relay Station
MathSciNet bibliographic data
MR1485133 33D20 (05A30)
Chen, William Y. C.; Liu, Zhi-Guo Parameter augmentation for basic hypergeometric series. II. J. Combin. Theory Ser. A 80 (1997), no. 2, 175–195.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement